Alert archive / Arizona / Wind Advisories in 2015
Wind Advisory 11, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Nov 23, 2015, 2:49 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Nov 25, 2015, 8:00 AM MST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2015, 2:49 PM MST (21:49 UTC)
- In effect from
- Nov 25, 2015, 8:00 AM MST
- Expired
- Nov 25, 2015, 6:37 PM MST
- In force
- 11 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2501 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455 WWUS75 KFGZ 232149 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 249 PM MST MON NOV 23 2015 AZZ007-009>017-039-040-241200- /O.NEW.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 249 PM MST MON NOV 23 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY. * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE DAY WEDNESDAY. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
6 follow-up statements
558 WWUS75 KFGZ 241052 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 352 AM MST TUE NOV 24 2015 AZZ007-009>017-039-040-242300- /O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 352 AM MST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY... * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE DAY WEDNESDAY. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
600 WWUS75 KFGZ 242215 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 315 PM MST TUE NOV 24 2015 AZZ007-009>017-039-040-251200- /O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 315 PM MST TUE NOV 24 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 8 PM MST WEDNESDAY... * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE DAY WEDNESDAY. LOCALIZED AREAS...INCLUDING POCKETS OF THE LITTLE COLORADO RIVER VALLEY AND AN AREA ALONG ROUTE 89 NEAR DONEY PARK NORTHEAST OF FLAGSTAFF...MAY SEE ADVISORY LEVEL WINDS AS EARLY AS MIDNIGHT TONIGHT. HOWEVER...ADVISORY LEVEL WINDS FOR MOST LOCATIONS ARE NOT ANTICIPATED UNTIL AFTER 8 AM MST WEDNESDAY. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ KD
143 WWUS75 KFGZ 251153 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 453 AM MST WED NOV 25 2015 AZZ007-009>017-039-040-252000- /O.CON.KFGZ.WI.Y.0011.151125T1500Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 453 AM MST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 8 PM MST THIS EVENING... * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE DAY TODAY. SMALL PORTIONS OF THE LITTLE COLORADO RIVER VALLEY SOUTH OF I-40 AS WELL AS AN AREA ALONG ROUTE 89 NEAR DONEY PARK NORTHEAST OF FLAGSTAFF...MAY HAVE ALREADY SEEN ADVISORY LEVEL WINDS EARLY THIS MORNING. HOWEVER...ADVISORY LEVEL WINDS FOR MOST LOCATIONS ARE NOT ANTICIPATED UNTIL AFTER 8 AM MST. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
813 WWUS75 KFGZ 251541 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 841 AM MST WED NOV 25 2015 AZZ007-009>017-039-040-252345- /O.CON.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 841 AM MST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS FOR MUCH OF THE DAY TODAY AND INTO EARLY EVENING. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
502 WWUS75 KFGZ 252246 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 346 PM MST WED NOV 25 2015 AZZ007-009>017-039-040-260300- /O.CON.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 346 PM MST WED NOV 25 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * TIMING...EXPECT STRONG AND GUSTY SOUTHWEST WINDS INTO EARLY EVENING. * WINDS...SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 55 MPH ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED ALONG AND JUST NORTH OF THE MOGOLLON RIM. * IMPACTS...HIGH WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. IN ADDITION...REDUCED VISIBILITIES IN AREAS OF BLOWING DUST MAY DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
516 WWUS75 KFGZ 260137 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 637 PM MST WED NOV 25 2015 AZZ007-009>017-039-040-260245- /O.CAN.KFGZ.WI.Y.0011.000000T0000Z-151126T0300Z/ COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...VALLE...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... WUPATKI N.M....TUBA CITY...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...WILLIAMS...MUNDS PARK... HEBER...HAPPY JACK...FOREST LAKES...SHOW LOW...GREER...PINETOP... NAVAJO N.M....DILKON...KYKOTSMOVI 637 PM MST WED NOV 25 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS CANCELLED THE WIND ADVISORY. ADVISORY LEVEL WINDS ABOVE 40 MPH WERE REPORTED THROUGH THE AFTERNOON ACROSS NORTHERN ARIZONA. SEE OUR PUBLIC INFORMATION STATEMENT PRODUCT PNSFGZ FOR DETAILS. $$ RB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 23, 10:01 AM MST, 4 hours 48 minutes earlier.
Area forecast discussion, Nov 23, 10:01 AM MST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1001 AM MST MON NOV 23 2015 .SYNOPSIS...DRY WEATHER AND WARMER THAN NORMAL DAYTIME TEMPERATURES WILL CONTINUE ACROSS NORTHERN ARIZONA THROUGH TUESDAY. VERY WINDY AND COLDER WEATHER IS EXPECTED MID-WEEK...WITH A FEW SHOWERS ALSO POSSIBLE ACROSS THE NORTHLAND FROM WEDNESDAY THROUGH THANKSGIVING. && .DISCUSSION... MAIN FOCUS OF THE FORECAST WILL LIKELY BE THE STRONG AND GUSTY WINDS EXPECTED OVER THE NEXT FEW DAYS. WILL ADDRESS WITH THE AFTERNOON PACKAGE WHETHER OR NOT TO ISSUE ANY HEADLINE PRODUCTS TO ACCOUNT FOR THE STRONG WINDS. IN ALL...FORECAST LOOKS TO BE IN GOOD SHAPE. && .PREV DISCUSSION /433 AM MST/...HIGH PRESSURE WILL BRING DRY AND MILD CONDITIONS TODAY. THEN AN APPROACHING LOW PRESSURE TROUGH AND COLD FRONT WILL BEGIN TO EFFECT OUR WEATHER ACROSS NORTHERN ARIZONA STARTING ON TUESDAY WITH WINDY TO BREEZY SOUTHWEST WINDS TUESDAY AFTERNOON. WINDS ALOFT ARE FORECAST TO INCREASE OVERNIGHT TUESDAY INTO WEDNESDAY MORNING WITH 50-70 KTS WINDS ALOFT AT 700 MB. PLACES EAST OF THE SAN FRANCISCO PEAKS LIKE DONEY PARK COULD HAVE VERY STRONG WIND GUSTS OVERNIGHT WELL UP INTO THE 50 MPH RANGE. WEDNESDAY THE TROUGH AND COLD FRONT MOVE INTO THE AREA...BRINGING VERY STRONG SOUTHWEST WINDS FROM JUST EAST OF THE SAN FRANCISCO PEAKS...NORTH OF THE MOGOLLON RIM...AND WHITE MOUNTAINS WITH WIND GUSTS FROM 45 TO 65 MPH. WE ARE KEEPING A CLOSE EYE ON THIS AREA FOR A POSSIBLE HIGH WIND WARNING. THE REST OF NORTHERN ARIZONA COULD EASILY SEE WIND ADVISORY LEVEL WINDS. THERE WILL BE SOME SHOWERS ALONG THE FRONT AS IT PASSES THROUGH NORTHERN ARIZONA ON WEDNESDAY AND THEN LINGERING BEHIND THE FRONT INTO THURSDAY. HIGH TEMPERATURES ARE FORECAST TO RUN A COUPLE OF DEGREES BELOW NORMAL FOR WEDNESDAY AND THURSDAY. A LOW PRESSURE TROUGH OVER THE WESTERN STATES WILL BRING UNSETTLED WEATHER AND BREEZY TO WINDY CONDITIONS ACROSS NORTHERN ARIZONA FROM FRIDAY THROUGH THE WEEKEND. HIGH TEMPERATURES DURING THIS TIME PERIOD ARE FORECAST TO BE BELOW NORMAL. && .AVIATION...FOR THE 12Z PACKAGE...EXPECT VFR CONDITIONS FOR THE NEXT 24 HOURS. SFC WINDS S-SW 5-15KT AFT 19Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...KD/TC AVIATION...MAS FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Nov 23, 3:30 AM MST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 AM MST MON NOV 23 2015 AZZ004>018-037>040-240700- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 330 AM MST MON NOV 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO... NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY AND TONIGHT EXPECT FAIR WEATHER ACROSS NORTHERN ARIZONA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG AND COLD LOW PRESSURE SYSTEM WILL SETTLE OVER THE WESTERN U.S. FROM TUESDAY THROUGH AT LEAST SATURDAY. IMPACTS FOR NORTHERN ARIZONA START TUESDAY AFTERNOON WITH SOUTHWEST WIND GUSTS TO 40 MPH ACROSS YAVAPAI AND COCONINO COUNTIES. ON WEDNESDAY...SOUTHWEST WINDS ARE FORECAST TO BE FASTER WITH SUSTAINED SPEEDS IN THE 20 TO 35 MPH RANGE WITH GUSTS FROM 40 TO 65 MPH. THE FASTEST SPEEDS ARE EXPECTED ALONG AND NORTH OF THE MOGOLLON RIM. THE ISSUANCE OF WIND ADVISORY AND POSSIBLY A HIGH WIND WARNING IS BEING CONSIDERED. SLIGHT CHANCES OF LIGHT RAIN OR SNOW SHOWERS SHOW UP FOR WEDNESDAY AND WEDNESDAY NIGHT AS THE COLD FRONT MOVES THROUGH. THANKSGIVING THROUGH SUNDAY...EXPECT UNSETTLED WEATHER WITH BREEZY AFTERNOONS AND HIGH TEMPERATURES WELL BELOW NORMAL. KEEP UP WITH THE LATEST FORECASTS SO THAT YOU CAN MAKE APPROPRIATE PLANS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 41
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.